MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER SEGMENTAL SYSTEM FLUTED STEM EXT. STRAIGHT PRECOAT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZIMMER SEGMENTAL SYSTEM FLUTED STEM EXT. STRAIGHT PRECOAT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 foreign source: canada customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a knee procedure, it was noted that the sterile packaging of the stem prosthesis was compromised upon opening.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were.Updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h11.H6: device not returned, operational problem identified, cause not established are n/a which was reported on initial report.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows carton had been previously opened and exhibits damage, the sealed cavities showed stress marks with both cavities, inner and outer had cracked.The sterility had been compromised.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIMMER SEGMENTAL SYSTEM FLUTED STEM EXT. STRAIGHT PRECOAT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19577050
Report Number0001822565-2024-02084
Device Sequence Number3980736
Product Code KRO
UDI-Device Identifier00889024197763
UDI-Public(01)00889024197763(17)311108(10)65245127
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585205015
Device Lot Number65245127
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2024
Supplement Date Received by Manufacturer09/20/2024
05/09/2025
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date09/25/2024
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown